Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diarrhea, abdominal ultrasound, high level ESR, FT4, TSH, ultra sensible, ajex capsule, feel cold

hi, i am having diarrhea for the last one month. my diarrhea started after taking 3 capsules of ajex capsule prescribed by the GP. but he says, the diarrhea from antibiotic given by him can last 3-4 days. my abdominal ultrasound test has revealed overloaded liver . my blood test has revealed a moderately high level of ESR (15 mm/hour and 30 mm/2 hour. in addition, FT4 is 14.76 pmol/L and TSH ultra sensible 20.67 uUl/ml. I also feel cold when in fact there is no cold. while going to bed, my hands and feet remain cold for quite some time before i get deep asleep. please diagnose and help me. harish
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
DEAR U SUFFERING FROM ALLOPATHIC DRUG REACTION
SO I SUGGEST SOME HOMEOPATHIC MEDICINE
U TAKE
NUX-VOMICA-200 SINGLE DOSE AT NIGHT
THAN NEXT MORNING
U TAKE
SULPHUR 200- SINGLE DOSE IN THE MORNING
AND DONT TAKE OTHER MEDICINES NEAR ABOUT 3 DAYS
Answered: Sun, 22 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor